# SDR PCAA9800786

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 20412
- Condition: Overtemp
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE MAIN BATTERY HOT LIGHT ILLUMINATED THE AIRCRAFT DIVERTED INTO MDT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE MAIN BATTERY AT FAULT.  REMOVED AND REPLACED MAIN BATTERY IAW DHC PROCEDURES, OPERATIONAL AND TEMPERATURE CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
